Osteoporosis Community
Strontium.
About This Community:

Osteoporosis is a condition of low bone density that can progress silently over a long period of time leading to an increased risk of fracturing of bones. Discuss topics including osteopenia, the effects of menopause, low density prevention, symptoms, treatments, and how to deal with fractures.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Strontium.

Not sure I want to continue the Altevia once a week after meals medication.  It made me really sick to my stomach.  Anyone here use Strontium.  I have heard good things about it.
Related Discussions
2 Comments Post a Comment
Blank
Avatar_dr_f_tn
Hi,
How are you? If you have undesirable side effect with your present medication, it is best that you inform your doctor about this for proper management. A change in dosage or change in medication may be indicated. However, try to avoid starting other medication, including strontium, without consulting your doctor first for evaluation. There are not enough studies done with regards to use of strontium and its safety or effectiveness. Take care and best regards.
Blank
Avatar_f_tn
I know I cannot continue to take the prescription meds....it made me SO SICK!!!   I have heard bad stuff about Actonel/Fosamax products as well that they make your bones more dense but brittle...how can that be good for your bones if they are brittle?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Osteoporosis Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Pain Answerers
Avatar_f_tn
Blank
silverfox67
Clifton, AZ